# SDR 06FDEA0182

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 740-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CROWN SKIN HAS SURFACE CORROSION ON INNER SIDE, BS 740-BS 870, STR 1 - STR 4R.
